# SDR CA070312001

- Difficulty date: February 20, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Part time: 20,954 hours
- Component: Pump
- Component part number: 570347
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER START OF THE NR 1 ENGINE, THE HYDRAULIC PUMP CAUTION LIGHT REMAINED ON WITH ZERO PRESSURE INDICATED ON THE ASSOCIATED HYDRAULIC SYSTEM PRESSURE GAUGE. AIRCRAFT ENGINES WERE SUBSEQUENTLY SHUTDOWN AND ENGINEERING CONTACTED TO CONDUCT DEFECT RECTIFICATION PRIOR TO RETURNING THE AIRCRAFT TO SERVICE. ENGINEERING DEFECT INVESTIGATION REVEALED THAT THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP DRIVE SHAFT WAS SHEARED. THE HYDRAULIC PUMP WAS REPLACED WITH A SERVICEABLE ASSY IAW AMM 29-10-11 AND THE AIRCRAFT SUBSEQUENTLY RETURNED TO SERVICE.  (TC NR 20070312001)
